# SDR 99FDEA00010

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-0010 - RED DOOR LIGHT ON WHEN GEAR IS OFF.  GEAR RECYCLED PER RED TABS.  LIGHT WENT OUT AND GEAR LEVER LEFT UP POSITION.  INSTALL MAIN AND NOSE GEAR PINS 1-14-99.  REMOVED ALL 3 GEAR PINS.  ADJUST RIGHT MAIN GEAR DR WARNING LIGHT SWITCH PER 727 MM 32-62-11.  CHECKS NORMAL.
